Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Tukia, Pekka
The limit map of a homomorphism of discrete Möbius groups. Publications Mathématiques de l'IHÉS, 82 (1995), p. 97-132
Texte intégral djvu | pdf | Analyses MR 98e:57052 | Zbl 0858.30034

URL stable: http://www.numdam.org/item?id=PMIHES_1995__82__97_0

Bibliographie

[BM] A. F. BEARDON and B. MASKIT, Limit points of Kleinian groups and finite sided fundamental polyhedra, Acta Math., 132 (1974), 1-12.  MR 48 #11489 |  Zbl 0277.30017
[B] F. BONAHON, Bouts des variétés hyperboliques de dimension 3, Ann. Math., 124 (1986), 71-158.  MR 88c:57013 |  Zbl 0671.57008
[CT] J. W. CANNON and W. P. THURSTON, Group invariant Peano curves, Manuscript.
[FE] H. Federer, Geometric measure theory, Springer-Verlag, 1969.  MR 41 #1976 |  Zbl 0176.00801
[FL] W. J. FLOYD, Group completions and limit sets of Kleinian groups, Inventions math., 57 (1980), 205-218.  MR 81e:57002 |  Zbl 0428.20022
[GM] F. W. GEHRING and G. J. MARTIN, Discrete quasiconformal groups. I, Proc. London. Math. Soc. (3) 55 (1987), 331-358.  MR 88m:30057 |  Zbl 0628.30027
[M] G. J. MARTIN, Infinite group actions on spheres, Rev. Math. Iberoamericana, 4 (1988), 407-451.  MR 91b:57043 |  Zbl 0693.57020
[MT] G. J. MARTIN and P. TUKIA, Convergence and Möbius groups, in Holomorphic Functions and Moduli II, ed. by D. Drasin et al., MSRI Publications 11 (1988), 87-140.  MR 89m:30095 |  Zbl 0659.30036
[MA] B. MASKIT, On boundaries of Teichmüller spaces and on kleinian groups : II, Ann. Math., 91 (1970), 607-639.  MR 45 #7045 |  Zbl 0197.06003
[M1] P. J. MYRBERG, Ein Approximationssatz für die Fuchsschen Gruppen, Acta Math., 57 (1931), 389-401.  Zbl 0003.06303 |  JFM 57.0450.02
[M2] P. J. MYRBERG, Die Kapazität der singulären Menge der linearen Gruppen, Ann. Acad. Sci. Fenn., Ser. A I, 10 (1941), 1-19.  Zbl 0027.21703 |  JFM 67.0287.01
[NE] R. NEVANLINNA, Analytic Functions, Springer-Verlag, 1970.  MR 43 #5003 |  Zbl 0199.12501
[NI] P. J. NICHOLLS, The ergodic theory of discrete groups, London Mathematical Society Lecture Notes Series, 143 (1989).  MR 91i:58104 |  Zbl 0674.58001
[P] S. J. PATTERSON, The limit set of a Fuchsian group, Acta Math., 136 (1976), 241-273.  MR 56 #8841 |  Zbl 0336.30005
[S1] D. SULLIVAN, The density at infinity of a discrete group of hyperbolic motions, Publ. Math. Inst. Hautes Étud. Sci., 50 (1979), 171-202.
Numdam |  MR 81b:58031 |  Zbl 0439.30034
[S2] D. SULLIVAN, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math., 153 (1984), 259-277.  MR 86c:58093 |  Zbl 0566.58022
[T] W. P. THURSTON, The geometry and topology of three-manifolds, Lecture Notes at the University of Princeton, 1980.
[T1] P. TUKIA, The Hausdorff dimension of the limit set of a geometrically finite Kleinian group, Acta Math., 152 (1984), 127-140.  MR 85m:30031 |  Zbl 0539.30034
[T2] P. TUKIA, On isomorphisms of geometrically finite Kleinian groups, Publ. Math. Inst. Hautes Étud. Sci., 61 (1985), 171-214.
Numdam |  MR 87j:30110 |  Zbl 0572.30036
[T3] P. TUKIA, A remark on a paper by Floyd, in Holomorphic functions and moduli, II, ed. by D. Drasin et al., MSRI Publications, 11 (1988), 165-172.  MR 90b:30054 |  Zbl 0653.30027
[T4] P. TUKIA, A rigidity theorem for Möbius groups, Inventiones math., 97 (1989), 405-431.  MR 90i:20051 |  Zbl 0674.30038
[T5] P. TUKIA, The Poincaré series and the conformal measure of conical and Myrberg limit points, J. Anal. Math., 62 (1994), 241-259.  MR 97c:30047 |  Zbl 0799.30035
[T6] P. TUKIA, On discrete groups of the unit disk and their isomorphisms, Ann. Acad. Sci. Fenn., Ser. A I, 504 (1972), 1-45.  MR 46 #5613 |  Zbl 0225.30022
[T7] P. TUKIA, On the dimension of limit sets of geometrically finite Möbius groups, Ann. Acad. Sci. Fenn., Ser. A I, 19 (1994), 11-24.  MR 95i:30035 |  Zbl 0789.30032
[T8] P. TUKIA, Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group, Acta Math., 154 (1985), 153-193.  MR 86f:30024 |  Zbl 0562.30018
[T9] P. TUKIA, Convergence groups and Gromov's hyperbolic metric spaces, New Zealand J. Math., 23 (1994), 157-187.  MR 96c:30042 |  Zbl 0855.30036
Copyright Cellule MathDoc 2014 | Crédit | Plan du site